Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Functions automorphic on large domains

Author: David A. James
Journal: Trans. Amer. Math. Soc. 181 (1973), 385-400
MSC: Primary 10D15
MathSciNet review: 0337791
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a discontinuous group $ \Gamma \subset {\text{SL}}(2,R)$, Poincaré produced a corresponding nonconstant automorphic form, meromorphic on the open upper half plane $ {\Pi ^ + }$. When the domain of meromorphicity grows larger than $ {\Pi ^ + }$, the type of group which can support an automorphic form is restricted, and the corresponding forms are generally quite simple. A complete analysis of this phenomenon is presented, with examples which show results are best possible.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10D15

Retrieve articles in all journals with MSC: 10D15

Additional Information

PII: S 0002-9947(1973)0337791-2
Keywords: Automorphic function, automorphic form, entire, discontinuous group
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia